# SDR 06FDEA2540

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 48,685 hours, 29,679 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM AT STA 344, UPPER CAP HAS AN EXISTING SPLICE THAT INTERFACES WITH INSTALLATION OF MOD PARTS PER EO 7-5340-7-5002.  REMOVED AND REPLACED T-CHORDS SPLICES IAW SRM 27-53-007 & SRM 51-30-2.  MAJOR REPAIR.
